Követés
Seyed Hassan Alavi
Cím
Hivatkozott rá
Hivatkozott rá
Év
A characterization of PSL (3, q) where q is an odd prime power
A Iranmanesh, SH Alavi, B Khosravi
Journal of Pure and Applied Algebra 170 (2-3), 243-254, 2002
702002
Large subgroups of simple groups
SH Alavi, TC Burness
Journal of Algebra 421, 187-233, 2015
502015
A Characterization of PSL(3, q) for q=2 m
A Iranmanesh, SH Alavi, B Khosravi
Acta Mathematica Sinica 18, 463-472, 2002
482002
A Characterization of PSU3(q) for q ≥ 5
A Iranmanesh, B Khosravi, SH Alavi
Southeast Asian Bulletin of Mathematics 26, 33-44, 2003
442003
Symmetric designs admitting flag-transitive and point-primitive automorphism groups associated to two dimensional projective special groups
SH Alavi, M Bayat, A Daneshkhah
Designs, Codes and Cryptography 79, 337-351, 2016
382016
A new characterization of alternating and symmetric groups
SH Alavi, A Daneshkhah
Journal of Applied Mathematics and Computing 17, 245-258, 2005
292005
A new characterization ofA p wherep andp − 2 are primes
A Iranmanesh, SH Alavi
Korean Journal of Computational and Applied Mathematics 8, 665-673, 2001
232001
A characterisation of simple groups PSL (5,q)
A Iranmanesh, SH Alavi
Bulletin of the Australian Mathematical Society 65 (2), 211-222, 2002
192002
On Huppert’s conjecture for the Conway and Fischer families of sporadic simple groups
SH Alavi, A Daneshkhah, HP Tong-Viet, TP Wakefield
Journal of the Australian Mathematical Society 94 (3), 289-303, 2013
172013
On triple factorizations of finite groups
SH Alavi, CE Praeger
Walter de Gruyter GmbH & Co. KG 14 (3), 341-360, 2011
172011
Huppert’s conjecture for
SH Alavi, A Daneshkah, HP Tong-Viet, TP Wakefield
Rendiconti del Seminario Matematico della Università di Padova 126, 201-211, 2011
172011
Finite exceptional groups of Lie type and symmetric designs
SH Alavi, M Bayat, A Daneshkhah
Discrete Mathematics 345 (8), 112894, 2022
162022
Flag-transitive point-primitive symmetric designs and three dimensional projective special linear groups
SH Alavi, M Bayat
Bulletin of the Iranian Mathematical Society 42 (1), 201-221, 2016
162016
Block Designs with Admitting Flag-Transitive Automorphism Groups
SH Alavi, M Bayat, M Biliotti, A Daneshkhah, E Francot, H Guan, ...
Results in Mathematics 77 (4), 151, 2022
142022
Flag-transitive block designs and unitary groups
SH Alavi, M Bayat, A Daneshkhah
Monatshefte für Mathematik 193 (3), 535-553, 2020
142020
A classification of flag-transitive block designs
SH Alavi, A Daneshkhah, F Mouseli
Journal of Algebraic Combinatorics 55 (3), 729-779, 2022
122022
Flag-transitive block designs and finite simple exceptional groups of Lie type
SH Alavi
Graphs and Combinatorics 36 (4), 1001-1014, 2020
122020
Triple factorisations of the general linear group and their associated geometries
SH Alavi, J Bamberg, CE Praeger
Linear Algebra and its Applications 469, 169-203, 2015
112015
Flag-transitive block designs with prime replication number and almost simple groups
SH Alavi, M Bayat, J Choulaki, A Daneshkhah
Designs, Codes and Cryptography 88, 971-992, 2020
92020
Correction to: Flag-transitive block designs and unitary groups
SH Alavi, M Bayat, A Daneshkhah
Monatshefte für Mathematik 195, 371-376, 2021
82021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20